# SDR SIMA962081

- Difficulty date: July 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N359SB
- Make and model: Saab 340B
- Aircraft serial: 340B359
- System (JASC): 2120 · Air Distribution System
- Part: Air Distr
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DFW - FLT 3537 - APPROX 5 MINUTES PRIOR TO LANDING, FLIGHT ATTENDANT REPORTED SMELLING RUBBER/ELECTRICAL ODOR IN CABIN AREA ROW 5, FLT CREW INCREASED CABIN PRESSURIZATION AND ODOR DISAPPEARED.  AIRCRAFT LANDED SAFELY AND TAXIED TO PARKING AREA.  GROUND RUNS PERFORMED AND OPS CHECKED AIRCRAFT.  UNABLE TO DUPLICATE ANY ODOR OR RUBBER/ELECTRICAL SMELL.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
